| Model Number |
OPES 90, ASPIRATING ABLATOR, TOOTHBRUSH |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a knee arthroscopy the probe could not be activated after connection and the device was without function.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or d oa second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.Upon visual inspection, it was noted that the tip of the probe had scratched.Functional testing was performed with an ar-9600 and the opes® aspirating ablator, toothbrush, 90°, low profile worked with all its functions, the device was activated and worked with the saline water without any issues.The device worked as required.No problem found.